# SDR ABXA9500502

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Cracked
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN INTERCOSTAL CRACKED AT FS 180, LBL 42.  REPAIRED INTERCOSTAL IAW DC-9 SRM SUPPLEMENTAL DRAWING NR K05195.
